# SDR DALA2022080205285

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 124,444 hours, 17,800 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 LLCR ESCAPE HARNESS MISSING (2EA). CORRECTIVE ACTION: REPLACED MISSING LLCR ESCAPE HARNESS. MEL & PLAC REMOVED. (9023109)
